# SDR SWAA2012050703725

- Difficulty date: April 24, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 28,912 hours, 16,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDE WALL SUPPORT CORRODED AT BS 493, RBL 23.  REMOVED AND REPLACED SUPPORT PER SRM AND DWG.
